MathSciNet Relay Station
MathSciNet bibliographic data
MR2166629 37K35 (35A30 35Q53)
Liu, Q. P.; Hu, Xing-Biao Bilinearization of $N=1$ supersymmetric Korteweg-de Vries equation revisited. J. Phys. A 38 (2005), no. 28, 6371–6378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement